the doctor didn't mention all these other possible side affects. Never had stomach issues until I started Harvoni. now always nauseous, bile, and to makes matters worse had a ultrasound after finishing treatment and diagnosed with gallstones, no gallstones before start of Harvoni makes me wonder what else is going to show up somewhere down the line. any information would be greatly appreciated Thank you
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2011 • 1 answer
Posted 10 Mar 2015 • 1 answer
Posted 12 Mar 2015 • 2 answers
Has anybody on Harvoni side effect got better? Ive been on it for 40 days still hurt my stomach and?
Posted 5 Apr 2015 • 1 answer
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Posted 1 Mar 2016 • 5 answers